# SDR SWIA200515268

- Difficulty date: July 9, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 15,929 hours, 13,826 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A, D

## Discrepancy

STAB TRIM CH 1 AND CH 2 AND MACH TRIM CAUTION MESSAGES INFLIGHT. REPLACED HSTCU IAW MM 22-41-01. OPERATIONAL CHECK GOOD.
